Items where Author is "Akinbo, Gbenga"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleAkinbo, Gbenga and Mewomo, Oluwatosin (2011) Fixed point theorems for a general class of almost contractions in metric spaces. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 27 (2). pp. 299-305. ISSN 0866-0174 Akinbo, Gbenga and Owojori, Olusegun (2009) On the existence of unique common fixed points for certain classes of weakly compatible maps in normed linear space. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 25 (1). pp. 119-127. ISSN 0866-0174 |